MathSciNet Relay Station
MathSciNet bibliographic data
MR498884 (80a:10039) 10D07 (20H10)
Kalia, R. N.; Rosenberger, Gerhard Automorphisms of the Fuchsian groups of type $(0;\,2,\,2,\,2,\,q;\,0)$. Comm. Algebra 6 (1978), no. 11, 1115–1129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement